MAUDE Adverse Event Report: KATECHO, INC. PADPRO:AD;RTRANS EL/LW, 12X7; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO:AD;RTRANS EL/LW, 12X7; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 2001M-C
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.Device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m-c, padpro: ad; rtrans el/lw, 12x7, was used in an unknown type of procedure on (b)(6) 2022 and during post-op it was reported ¿staff from campus called reporting that they have experienced a patient injury due to removal of defibrillation pad 2001m-c.Patient's skin was removed.¿ the discovery was made post-op.The pad was placed on the posterior back and no prep of the area was conducted on the patient prior to application.The device was removed with a two-hand splinting technique.A skin tear was visible and apparent after removal of pad.Pre and post skin assessments were done.There was no medical intervention or hospitalization for the patient.Current status of the patient is "discharged." this report is being raised on the basis of injury due to the report of skin tear with removal of the pad.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m-c, padpro: ad; rtrans el/lw, 12x7, was used in an unknown type of procedure on (b)(6) 2022 and during post-op it was reported ¿staff from campus called reporting that they have experienced a patient injury due to removal of defibrillation pad 2001m-c.Patient's skin was removed.¿.The discovery was made post-op.The pad was placed on the posterior back and no prep of the area was conducted on the patient prior to application.The device was removed with a two-hand splinting technique.A skin tear was visible and apparent after removal of pad.Pre and post skin assessments were done.There was no medical intervention or hospitalization for the patient.Current status of the patient is "discharged".This report is being raised on the basis of injury due to the report of skin tear with removal of the pad.
 
Additional Manufacturer Narrative
Received one 2011m-c in original opened package.Lot number was verified.Performed a visual inspection, there was an orange stain throughout the outer pad of the radiotransparent electrode.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.A non-conformance was found; however, it was not related to the manufacture of this product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to always apply electrodes to flat areas of skin.If possible, avoid folds if skin such as those underneath the breast or those visible on obese individuals.Inadequate pad adhesion can lead to arcing or skin burns.Do not use if conductive polymer gel is dried out.Inspect multifunction electrode for damage, wear and loose connections prior to use.Discard if any damage or wear is found.Do not apply multifunction electrodes over broken skin.Do not apply any substance to the skin surface that will leave a residue (e.G.Lotions, oils, etc.).Do not reapply multifunction electrodes if removed.Apply a new pair.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
PADPRO:AD;RTRANS EL/LW, 12X7
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key14684466
Report Number1320894-2022-00126
Device Sequence Number14805260
Product Code MKJ
UDI-Device Identifier10653405042587
UDI-Public(01)10653405042587(17)250407(10)Y04072204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K014209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2025
Device Model Number2001M-C
Device Catalogue Number2001M-C
Device Lot NumberY04072204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic